MathSciNet Relay Station
MathSciNet bibliographic data
MR1000164 (90g:28004) 28A10 (60A10)
Nymann, J. E. A uniqueness condition for finite measures. Proc. Amer. Math. Soc. 108 (1990), no. 4, 913–919.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement